# SDR AALA20040555

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT 20D IS BROKEN.  REPLACED THE AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
